# SDR UIEA2020031600469

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,481 hours, 38,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: BPS73
- Part serial: 16337
- Condition: Discharged
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB    TEST  EMERGENCY  ESCAPE    R  LIGHT  DOES  NNOT  ILLUMINATE  ON  TEST 1( ACCOMPLISHED FIM 25-65 F/T 817, BLACES 1-6,22 AND 45. REMOVED AND REPLACED  L/H  OVERWING  ESCAPE   SYSTEM  BATTERY  ASSY  IAW  B767  AMM 25-65-17.  SYSTEM  TEST  GOOD.  )
